Reliable synchronization of nonlinear chaotic systems

Hang Hong Kuo, Yi You Hou, Jun Juh Yan, Teh-Lu Liao

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

This article addresses the reliable synchronization problem for a general class of chaotic systems. By combining the Lyapunov stability theory with the linear matrix inequality (LMI) optimization technique, a reliable feedback controller is established to guarantee synchronization between the master and slave chaotic systems even though some control component (actuator) failures occur. Finally, an illustrative example is provided to demonstrate the effectiveness of the results developed in this paper.

Original languageEnglish
Pages (from-to)1627-1635
Number of pages9
JournalMathematics and Computers in Simulation
Volume79
Issue number5
DOIs
Publication statusPublished - 2009 Jan 1

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Reliable synchronization of nonlinear chaotic systems'. Together they form a unique fingerprint.

Cite this